Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 20, Issue 1, Summer 1988  pp. 165-181.

Hilbert space operators that are subnormal in the Krein space sense

Authors: Carl C. Cowen (1) and Shaokuan Li (2)
Author institution:(1) Department of Mathematics, Purdue University, West Lafayette, Indiana 47907, U.S.A.
(2) Department of Mathematics, China Textile University, Shanghai, People's Republic of China.


Contents    Full-Text PDF